# SDR UIEA2025011400056

- Difficulty date: January 14, 2025
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N5167A
- Make and model: Boeing 737-83N
- Aircraft serial: 32663
- Aircraft time: 66,676 hours, 29,797 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, A

## Discrepancy

SPEED TRIM FAIL ILLUMINATED SHORTLY AFTER TAKEOFF.   STAB OUT OF TRIM ILLUMINATED AT ABOUT 18,000 FT. RAN QRH, INSTRUCTED US NOT TO RE-ENGAGE AUTOPILOT AND AUTOTHROTTLE.  T/S PER FIM 22-11 TASK 849. OPS CHECK GOOD.   PERFORMED STAB TRIM MOTOR TEST IAW AMM 22-11-81/501. OPS CHECK GOOD. NO DEFECTS NOTED AT TIME OF TEST. )
